# SDR CA150921007

- Difficulty date: September 17, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC670100433
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION ON THE LT OUTBD LOWER WING PLANK.
